Open Access
June 2009 Stable Rank for $C^*$-tensor Products with the Jiang-Su Algebra
Takahiro SUDO
Tokyo J. Math. 32(1): 19-26 (June 2009). DOI: 10.3836/tjm/1249648406


We estimate stable rank for $C^*$-tensor products with the Jiang-Su algebra. We also estimate real rank for them as well.


Download Citation

Takahiro SUDO. "Stable Rank for $C^*$-tensor Products with the Jiang-Su Algebra." Tokyo J. Math. 32 (1) 19 - 26, June 2009.


Published: June 2009
First available in Project Euclid: 7 August 2009

zbMATH: 1189.46049
MathSciNet: MR2541151
Digital Object Identifier: 10.3836/tjm/1249648406

Primary: 46L05
Secondary: 46L80

Rights: Copyright © 2009 Publication Committee for the Tokyo Journal of Mathematics

Vol.32 • No. 1 • June 2009
Back to Top